# SDR HALA2019050300217

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 25,449 hours, 20,597 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOLLOWING THE START OF THE RIGHT ENGINE "START VLV R OPEN" MESSAGE WAS DISPLAYED FOLLOWED QRH PROCEDURE AND SHUT DOWN THE ENGINE. MAINTENANCE ADVISED TO RESTART THE RIGHT ENGINE MESSAGE APPEARED FOR 2 SEC THEN EXTINGUISHED.  PERFORMED FIM 80-11 NO FAULTS NOTED. OK FOR SERVICE.
